# SDR USAA2012062100007

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 38,619 hours, 13,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3686
- Condition: Inoperative
- Location: Cabin
- Part time: 38,615 hours, 13,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT LIGHTS AT DOORS 3L/R, ROW 22, ARE ILLUMINATED IN FLIGHT AND ASSOCIATED OVERHEAD EXIT DID NOT ILLUMINATE UPON LANDING GEAR EXTENSION.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.
